# SDR ASAA9680124

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - DIVERTED TO PDX - AFTER DEPARTURE FROM EAX OF FLT 7560 - CREWREPORTED THE NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEARRETRACTED, INDICATOR BUTTON INDICATED RETRACTED.  CYCLED GEAR AND LIGHTREMAINED ILLUMINATED.  REPLACED THE NOSE LANDING GEAR LOCKED SENSOR ANDACCOMPLISHED RETRACTION/EXTENSION TEST AND OPERATED NORMALLY.(M)
